# SDR VTZA95146

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 7003897903
- Condition: Failure
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 6523 - IAD-PWM - DURING CRUISE RETURNED TO IAD DUE TO THE AUTOPILOT FAILING AND MODE C INOP.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE SELECTED ATC WINDOW TO READ ATC ALTITUDE.  PERFORMED TRANSPONDER CHECKS, OPS CHECKS GOOD.  OPENED DMI NR 20959 IAW MEL 22-1 ON 4-21-95.  MAINTENANCE LATER CLEARED DMI NR 20959 ON 2-24-95 BY REPLACING THE FLIGHT CONTROL COMPUTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
